# SDR HEEA078875

- Difficulty date: May 8, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 1,514 hours
- Engine: Allsn 250C30
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 407375012101
- Part serial: 068
- Condition: Broken
- Location: Fadec
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK IN CABLE CAUSING FADEC NG1 FAULT AND NG1 CONTINUITY FAULT.  BREAK IS APPROXIMATELY 3 INCHES FROM ECU CONNECTOR PLUG.
